BENYLIN CHESTY COUGHS NON-DROWSY 150ML

5,330.00

Non-drowsy, soothing effect, deep penetrating relief.
See details below, always read the label
Suitable for: Adults and children aged 12 years and over.
Active ingredients: Guaifenesin, Levomenthol

In stock

Add to Wishlist
Add to Wishlist

Description

When you’re suffering from a deep, chesty cough, but still want to get on with your normal daily routine, Benylin Chesty Coughs works deep down to loosen phlegm, clear bronchial congestion, and make your cough more productive.

Benylin Chesty Coughs Non-Drowsy is a medicine that is used to help relieve chesty coughs. It contains Guaifenesin (an expectorant) to help loosen mucus (phlegm) from the lungs and make it easier to cough up, and Levomenthol to help you breathe more easily by easing congestion.

Suitable for

Adults and children aged 12 years and over.

How to use

Please read the attached leaflet carefully before use.

This medicine is suitable for most people but a few people should not use it. If you are in any doubt, talk to your doctor or pharmacist.

Not recommended for children under 12 years old.

Adults and Children aged 12 years and over: Take two 5 ml spoonful four times a day.

Hazards and Cautions

Do not use this medicine:

  • If you have ever had a bad reaction to any of the ingredients
  • For a child under 12 years of age.

If any of these apply to you, get advice from a doctor or pharmacist without using Benhylin Chesty Coughs Non-Drowsy.

Talk to your doctor or pharmacist:

    • If you suffer from liver or kidney problems
    • If you have been told by your doctor that you have an intolerance to some sugars.
    • If you have had a cough for a few weeks that may be caused by asthma, or a cough that brings up a lot of mucus (phlegm).
    • If you are taking alcohol.

If you are not sure about any of the medicines you are taking, show the bottle or pack to your pharmacist. If any of these bullet points apply to you now or in the past, talk to a doctor or pharmacist.

If you are pregnant or breastfeeding asks your doctor or pharmacist for advice before taking this medicine if you are pregnant or breast-feeding.

Some of the ingredients can cause problems

    • This medicine contains sucrose and liquid glucose. If you have been told by your doctor that you have an intolerance to some sugars contact your doctor before taking this medicinal product. This contains 3.49g glucose per 5 ml. Contains 1g of sucrose per 5ml. This should be taken into account in patients with diabetes mellitus.
    • This medicinal product contains 5 vol % ethanol (alcohol), i.e.up to 200 mg per 5ml, equivalent to 5 ml beer, 2 ml wine per 5 ml. This can be harmful to those suffering from alcoholism. The ethanol content should be taken into account in pregnant or breast-feeding women, children, and high-risk groups such as patients with liver disease or epilepsy.
    • Ponceau 4R (E124) may cause allergic reactions.
    • This medicinal product contains 16.42 mg sodium per 5 ml. To be taken into consideration by patients on a controlled sodium diet.

For oral use only

Do not use more than the stated dose.

This medicine is not recommended for children under 12 years old.

If anyone has taken too much contact a doctor to your nearest Accident and Emergency Department (Casualty) taking this pack with you.

You should only take this medicine as required following the dosage instructions carefully. If you forget to take a dose, take the next dose when needed. Do not take a double dose.

Possible side-effects

Benylin Chesty Coughs Non-Drowsy can have side effects, like all medicines, although these don’t affect everyone and are usually mild.

If you experience any side effects or are not sure about anything, talk to your doctor or pharmacist.

Do not use if the bottle seal is broken when purchased.

Keep out of the reach and sight of children.

Do not use your medicine after the date shown as an expiry date on the packaging.

Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

Retain carton for full instructions.

Do not take more than 4 doses in 24 hours.

If symptoms persist, talk to your doctor or pharmacist.

Storage

Do not store this product above 30ºC

Store in the original container.

Precautions

    • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
    • Seek advice before using if you are breastfeeding, pregnant, planning to become pregnant, or suffer from allergies.

 

Active ingredients

Guaifenesin, Levomenthol

Ingredients

Active Ingredients: Each 5ml of cough syrup contains, Guaifenesin 100mg, Levomenthol 1.1mg

Also contains Sucrose, liquid glucose, ethanol, glycerol, sodium citrate, saccharin sodium, citric acid monohydrate, sodium benzoate (E211), Ponceau 4R (E124), caramel (E150), carbomer, raspberry essence, natural sweetness enhancer, and water.

This product contains 5 vol % ethanol.

Sodium content 16.42 mg/5 ml.

Patient information leaflet

Brand

Actavis

johnson & johnson

Reviews

There are no reviews yet.

Be the first to review “BENYLIN CHESTY COUGHS NON-DROWSY 150ML”

Your email address will not be published.